0,00 €
currency
0

PARALEN tbl 12x 500mg

50109196

Medicinal preparation

PARALEN tbl 12x 500mg
-25%
standard price 1,50 €
you save 25%
1,10 €
Total including VAT

Application form: tablets, capsules

Indication group: analgesics, antipyretics

Active substance: Paracetamolum 500 mg

Pregnancy and lactation: It is not suitable to administer Paracetamol in the 1st trimester of pregnancy, in later months of pregnancy the doctor shall carefully consider a favourable effect for the mother and a possible risk to foetus. During a short-term treatment it is not necessary to temporarily discontinue breastfeeding, on condition the nursling is carefully monitored.

minimum amount for dispatch: Paralen : Paracetamol, an active substance of Paralen 500 tablets, is effective against pain and reduces increased body temperature. Paralen 500 tablets do not make gastric problems more serious and do not induce vomiting, they can also be used in patients with gastric and duodenal ulcers, and patients who do not tolerate acetylsalicylic acid.

EAN: 8595116523830

Manufacturer: Zentiva a.s., Prague, Czech Republic, www.sanofi-aventis.cz, www.zentiva.com

Parametry
SUKL názevPARALEN 500 500MG TBL NOB 12
SUKL kód0207819

PARALEN 500 tbl 12x500mg
IBUPROFEN AL tbl  30x 400mg
medicinal preparation
PARALEN EXTRA AGAINST PAIN tbl 12
medicinal preparation
Ověření internetových stránek a lékárny:
SUKL
Státní ústav pro kontrolu léčiv, Šrobárova 48, 100 41 Praha 10, www.sukl.cz

Reporting of side effects
© Česká lékárna Holding a.s. All rights reserved. v2

info  Cookies help us in providing our services. By using our services, you agree to our use of cookies.